# SDR REXA2016011600082

- Difficulty date: January 16, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 23,279 hours, 20,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER SILL, SILL MOUNT ANGLE PN 601R31527-221 IS CORRODED AROUND PROX SENSOR.  R & R PAX DOOR LOWER SILL MOUNT ANGLE PN 601R31527-221 IAW SRM 51-42-06, 51-42-21, 51-42-13.
